On integers generated by a finite number of fixed primes
Compositio Mathematica, Tome 29 (1974) no. 3, p. 273-286
@article{CM_1974__29_3_273_0,
     author = {Tijdeman, Robert and Meijer, H. G.},
     title = {On integers generated by a finite number of fixed primes},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {29},
     number = {3},
     year = {1974},
     pages = {273-286},
     zbl = {0297.10030},
     mrnumber = {364122},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__29_3_273_0}
}
Tijdeman, R.; Meijer, H. G. On integers generated by a finite number of fixed primes. Compositio Mathematica, Tome 29 (1974) no. 3, pp. 273-286. http://www.numdam.org/item/CM_1974__29_3_273_0/

[1] P. Erdös: Some recent advances and current problems in number theory. Lectures on Modern Mathematics, Vol. III, 196-244, Wiley, New York, 1965. | MR 177933 | Zbl 0132.28402

[2] O. Perron: Die Lehre von den Kettenbrüchen. Band I, 3rd ed. Teubner, Stuttgart, 1954. | MR 64172 | Zbl 0056.05901

[3] G. Polya: Zur arithmetischen Untersuchung der Polynome. Math. Z. 1 (1918) 143-148. | JFM 46.0240.04 | MR 1544288

[4] Th. Schneider: Einführung in die transzendenten Zahlen. Springer, Berlin, 1957. | MR 86842 | Zbl 0077.04703

[5] R. Tijdeman: On integers with many small prime factors. Compositio Math., 26 (1973) 319-330. | Numdam | MR 325549 | Zbl 0267.10056

[6] R. Tijdeman: On the maximal distance between integers composed of small primes. Compositio Math., 28 (1974) 159-162. | Numdam | MR 345917 | Zbl 0283.10024